# SDR C77A20130927001

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 12,371 hours, 10,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 100
- Part time: 12,371 hours, 10,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUFFERED BIRD STRIKE DENT DAMAGE TO THE LT FWD FUSELAGE SKIN BETWEEN FR1 / FR2 AND STGR-11L /STGR-18L.   REPLACED DAMAGED SKIN IAW DWGS AND EO E170-53MR-022.
